Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Volumes and areas


Author: N. J. Lennes
Journal: Trans. Amer. Math. Soc. 6 (1905), 486-490
MSC: Primary 52A38
DOI: https://doi.org/10.1090/S0002-9947-1905-1500723-2
MathSciNet review: 1500723
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A38

Retrieve articles in all journals with MSC: 52A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500723-2
Article copyright: © Copyright 1905 American Mathematical Society

American Mathematical Society